# SDR REXA98042

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST HYDRAULIC PRESSURE IN MAIN RESERVOIR WITH A CWP WARNING.  REMOVED AND REPLACED RIGHT MAIN GEAR HYD SWIVEL.  PERFORMED GEAR SWING, CHECKS GOOD.  (M)
